MathSciNet Relay Station
MathSciNet bibliographic data
MR2138885 (2005m:42039) 42C05 (94A20)
Li, Yun-Zhang A note on Gabor orthonormal bases. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2419–2428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement